# SDR SWIA202161422

- Difficulty date: June 19, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SLAT 2 TRACK 3 HAS MISSING PROTECTIVE COATING AND FRETTING TOP SIDE     (C-CHECK RO 9/27/2021)    REMOVED FRETTING FROM THE TOP SIDE OF RH SLAT TRACK 2-3. WITHIN LIMITS. REF REO-670-57-42-1140 REV -- DATED 2021-07-22 ALL STEPS COMPLIED WITH. COMPLIED WITH 51-900-1002-SKY.  TOOL USED TUC 4822 30-JUN-22
